I noticed sharp stabbing eye pain in left eye about 3 months into Zoloft 100 mg useage for PTSD, Depression. These type of drugs are known to concentrate and work in the brain... near your eyes, and Patient Insert does state Near Angle Glaucoma, it happened to me. Has anyone else experienced eye issues?
Has anyone experienced eye pain using Zoloft 100 mg?
Question posted by MotorPurr on 9 April 2022
Last updated on 10 April 2022
Ocular side effects are uncommon but have been reported in a small number of patients:
Common (1% to 10% of users): Abnormal vision, visual disturbance/impairment
Uncommon (0.1% to 1% of users): Eye pain, mydriasis, periorbital edema
Rare (less than 0.1% of users): Diplopia, glaucoma, hyphema, lacrimal disorder, photophobia, scotoma, visual field defect"
Is your doctor aware of your side effect? It's unusual to have them longer than 2-3 weeks after first starting the medication and you'd want to rule out another cause if you're still having pain.
I'm sorry you've had this experience and I hope it has resolved and you're feeling better.
- Zoloft uses and safety info
- Zoloft prescribing info & package insert (for Health Professionals)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.